Stochastic search for semiparametric linear regression models

Dümbgen, Lutz; Samworth, Richard J.; Schuhmacher, Dominic (1 March 2013). Stochastic search for semiparametric linear regression models. In: From Probability to Statistics and Back: High-Dimensional Models and Processes. A Festschrift in Honor of Jon Wellner. IMS Collections: Vol. 9 (pp. 78-90). Hayward, California: Institute of Mathematical Statistics 10.1214/12-IMSCOLL907

[img]
Preview
Text
StochSearch_ims.pdf - Published Version
Available under License Publisher holds Copyright.

Download (198kB) | Preview

This paper introduces and analyzes a stochastic search method for parameter estimation in linear regression models in the spirit of Beran and Millar [Ann. Statist. 15(3) (1987) 1131–1154]. The idea is to generate a random finite subset of a parameter space which will automatically contain points which are very close to an unknown true parameter. The motivation for this procedure comes from recent work of Dümbgen et al. [Ann. Statist. 39(2) (2011) 702–730] on regression models with log-concave error distributions.

Item Type:

Conference or Workshop Item (Paper)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz and Schuhmacher, Dominic

Subjects:

500 Science > 510 Mathematics

ISSN:

1939-4039

ISBN:

978-0-940600-83-6

Series:

IMS Collections

Publisher:

Institute of Mathematical Statistics

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

12 Mar 2014 08:46

Last Modified:

13 Dec 2014 09:43

Publisher DOI:

10.1214/12-IMSCOLL907

BORIS DOI:

10.7892/boris.41511

URI:

https://boris.unibe.ch/id/eprint/41511

Actions (login required)

Edit item Edit item
Provide Feedback